MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Model Number 61274-220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the lots supplied to the distributor as no lot no.Was provided and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that a drill broke during surgery.

Brand Name
SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, D=2.7MM, L=220MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key19688436
Report Number3004369035-2024-00004
Device Sequence Number7137414
Product Code HTW
UDI-Device Identifier09120116972037
UDI-Public09120116972037
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61274-220
Device Catalogue Number61274-220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown